Armelle Guillou
Armelle Guillou
Professor in statistics, Strasbourg University
Verified email at - Homepage
Cited by
Cited by
Rates of strong uniform consistency for multivariate kernel density estimators
E Giné, A Guillou
Annales de l'Institut Henri Poincare (B) Probability and Statistics 38 (6 …, 2002
Extreme value theory and statistics of univariate extremes: a review
MI Gomes, A Guillou
International statistical review 83 (2), 263-292, 2015
A diagnostic for selecting the threshold in extreme value analysis
A Guillou, P Hall
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2001
Modelling pairwise dependence of maxima in space
P Naveau, A Guillou, D Cooley, J Diebolt
Biometrika 96 (1), 1-17, 2009
On exponential representations of log-spacings of extreme order statistics
J Beirlant, G Dierckx, A Guillou, C Staăricaă
Extremes 5, 157-180, 2002
On consistency of kernel density estimators for randomly censored data: rates holding uniformly over adaptive intervals
E Giné, A Guillou
Annales de l'IHP Probabilités et statistiques 37 (4), 503-522, 2001
Statistics of extremes under random censoring
JHJ Einmahl, A Fils-Villetard, A Guillou
Estimation of the extreme-value index and generalized quantile plots
J Beirlant, G Dierckx, A Guillou
Bernoulli 11 (6), 949-970, 2005
Estimation of the extreme value index and extreme quantiles under random censoring
J Beirlant, A Guillou, G Dierckx, A Fils-Villetard
Extremes 10, 151-174, 2007
Estimating catastrophic quantile levels for heavy-tailed distributions
G Matthys, E Delafosse, A Guillou, J Beirlant
Insurance: Mathematics and Economics 34 (3), 517-537, 2004
Improving probability-weighted moment methods for the generalized extreme value distribution
J Diebolt, A Guillou, P Naveau, P Ribereau
REVSTAT-Statistical Journal 6 (1), 33–50-33–50, 2008
Bias-reduced estimators of the Weibull tail-coefficient
J Diebolt, L Gardes, S Girard, A Guillou
Test 17, 311-331, 2008
Bias correction in hydrologic GPD based extreme value analysis by means of a slowly varying function
P Willems, A Guillou, J Beirlant
Journal of Hydrology 338 (3-4), 221-236, 2007
Projection estimators of Pickands dependence functions
A Fils‐Villetard, A Guillou, J Segers
Canadian Journal of Statistics 36 (3), 369-382, 2008
Nonparametric regression estimation of conditional tails: the random covariate case
Y Goegebeur, A Guillou, A Schorgen
Statistics 48 (4), 732-755, 2014
Weibull tail-distributions revisited: a new look at some tail estimators
L Gardes, S Girard, A Guillou
Journal of Statistical Planning and Inference 141 (1), 429-444, 2011
Laws of the iterated logarithm for censored data
E Giné, A Guillou
The Annals of Probability 27 (4), 2042-2067, 1999
Estimation of extreme quantiles from heavy and light tailed distributions
J El Methni, L Gardes, S Girard, A Guillou
Journal of Statistical Planning and Inference 142 (10), 2735-2747, 2012
Approximation of the distribution of excesses through a generalized probability-weighted moments method
J Diebolt, A Guillou, I Rached
Journal of Statistical Planning and Inference 137 (3), 841-857, 2007
A new estimation method for Weibull-type tails based on the mean excess function
G Dierckx, J Beirlant, D De Waal, A Guillou
Journal of Statistical Planning and Inference 139 (6), 1905-1920, 2009
The system can't perform the operation now. Try again later.
Articles 1–20